| Model Number |
01.18.132 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Inadequate Osseointegration (2646); Implant Pain (4561)
| Date of Event |
10/18/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 10 years and 7 months after primary, the patient came in reporting pain due to a distally potted stem and the cause is unknown.The surgeon revised the stem, head and liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 07-nov-2024: lot 135418: (b)(4) items manufactured and released on 3-feb-2014.Expiration date: 2018-12-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.